Free decompositions of algebras with binary and arbitrary operations
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 29 (1973), pp. 79-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1973_29_a3,
author = {T. M. Baranovi\v{c}},
title = {Free decompositions of algebras with binary and arbitrary operations},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {79--85},
year = {1973},
volume = {29},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1973_29_a3/}
}
T. M. Baranovič. Free decompositions of algebras with binary and arbitrary operations. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 29 (1973), pp. 79-85. http://geodesic.mathdoc.fr/item/MMO_1973_29_a3/